MathSciNet Relay Station
MathSciNet bibliographic data
MR958890 16A08 (32C38 58G07)
Asensio, Maria Jesus; Van den Bergh, Michel; Van Oystaeyen, Freddy A new algebraic approach to microlocalization of filtered rings. Trans. Amer. Math. Soc. 316 (1989), no. 2, 537–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement